Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Tom

Getting a Tan while on Accutane...

Recommended Posts

Hey everyone,

I am on week 3 of my Accutane trail and I was wondering, I work at a wilderness camp over the summer and I'll be on my last month of Accutane up there. However with the hiking and canoeing will I be able to get a tan?

I NEVER burn. In the past I rarely wore sunscreen because I just never burn, however I do tan really well. Now that I'm on Accutane I will be using Sunscreen, however, will I still be able to tan? Will the Accutane make it so that my pigment wont change etc.? I'm not a pretty boy or anything, but it will look really odd if everyone is really really dark and I'm pale white with a huge gob of lotion on my nose....

By the way, my dosage is: 40mg odd days, 80mg even days.

Thanks,

-Thomas

Share this post


Link to post
Share on other sites

I tanned when I was on accutane. Still, try to use a little sunscreen - you'll be glad you did years down the line.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×